# SDR SWAA2023101203628

- Difficulty date: September 23, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 71,597 hours, 42,416 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231XF HAS DELAMINATION<[01] DAMAGED FLOORBOARD WAS REPLACED WITH NEW ONE FABRICATED FROM RAW STOCK IAW SRM 53-00-50-2R-0 AND BOEING DWG 144A5810; ID: 0007.  UPLOADED CURE SHEET.  JOB COMPLETE.;[02] VERIFIED JOB COMPLETE; CURE SHEET AND MEASUREMENT TABLE
